# SDR GTIA2021062835831

- Difficulty date: June 25, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N672NK
- Make and model: Airbus A321-231
- Aircraft serial: 7522
- Aircraft time: 17,197 hours, 6,164 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR BOTTLE ASSITANCE REQUIER SERVICE-SERVICE L2 DOOR BOTTLE ASSISTANCE TO PROPER LEVEL IAW AMM 52-10-00
